Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Using canesten pessary and cream for thrush, leaving chalky residue, cloudy misty substance after bath. Has thrush cleared?

Hello, I was recently diagnosed with thrush quite high inside so the nurse prescribed me a canesten pessary and the cream which I have been using. I used it Tuesday night and all Wednesday there was chalky residue as expected, today (Saturday) I had a bath and there seemed to be a cloudy milky substance, not sure if that s bath water mixing with any left over pessary but it s been 4 days and I thought it might have cleared up, how will I know if it s cleared up or if the substance is more evidence of thrush? Thank you
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  1101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi . Have you used a single pessary. I think there are no remnants of the pessary after 4 days. Your infection is not cleared yet. You need to take treatment for both partners and follow dr.'s advice. You also need an oral course of treatment. Also get a pap smear done after this is treated once.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor